Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 33, NWS Eureka, CA

July 13, 2009

NWS Eureka, CA issued this small craft advisory at Jul 13, 2009, 3:19 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2009, 3:19 AM PDT (10:19 UTC)
Expired
Jul 14, 2009, 12:00 AM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WHUS76 KEKA 131019
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
319 AM PDT MON JUL 13 2009

PZZ475-132200-
/O.CAN.KEKA.SI.Y.0046.000000T0000Z-090714T0600Z/
/O.UPG.KEKA.GL.A.0017.090714T0600Z-090715T1200Z/
/O.NEW.KEKA.SC.Y.0033.090713T1019Z-090718T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
319 AM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-132200-
/O.NEW.KEKA.SC.Y.0033.090713T1600Z-090714T1000Z/
/O.NEW.KEKA.SE.A.0012.090714T1000Z-090715T1600Z/
/O.EXT.KEKA.GL.A.0017.090714T1000Z-090715T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
319 AM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
PDT TUESDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...
...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
TUESDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. THE GALE WATCH IS NOW IN EFFECT FROM LATE
TONIGHT THROUGH LATE TUESDAY NIGHT. 

HIGH PRESSURE WILL BUILD OVER THE WATERS TODAY...CAUSING AN
INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS.
THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS BEYOND 10 NM.
GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER WATERS STARTING
LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH
WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-132200-
/O.NEW.KEKA.SI.Y.0047.090713T1019Z-090714T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
319 AM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
368 
WHUS76 KEKA 132059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
159 PM PDT MON JUL 13 2009

PZZ470-141000-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
/O.UPG.KEKA.GL.A.0017.090714T1000Z-090715T1000Z/
/O.UPG.KEKA.SE.A.0012.090714T1000Z-090715T1600Z/
/O.NEW.KEKA.SE.W.0021.090714T0700Z-090716T0300Z/
/O.NEW.KEKA.GL.W.0069.090714T0700Z-090715T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
159 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT
WEDNESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. THE
HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS
TONIGHT...CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND
INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE
WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE
OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT
PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS
THE HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141000-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
/O.NEW.KEKA.GL.W.0069.090714T0700Z-090715T0300Z/
/O.NEW.KEKA.SE.W.0021.090714T0700Z-090715T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
159 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT
TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT
TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL MIDNIGHT PDT TONIGHT. 

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS
TONIGHT...CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND
INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE
WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE
OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT
PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS
THE HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-140400-
/O.CON.KEKA.SI.Y.0047.000000T0000Z-090714T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
159 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
761 
WHUS76 KEKA 140113 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
613 PM PDT MON JUL 13 2009

PZZ455-140700-
/O.CAN.KEKA.SI.Y.0047.000000T0000Z-090714T0400Z/
/O.EXA.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
613 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-140915-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
/O.CON.KEKA.GL.W.0069.090714T0700Z-090715T1200Z/
/O.CON.KEKA.SE.W.0021.090714T0700Z-090716T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
613 PM PDT MON JUL 13 2009

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
PDT WEDNESDAY... 
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY.  

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT...
CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING
NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS
BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER
WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD
SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE
HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-140915-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
/O.CON.KEKA.GL.W.0069.090714T0700Z-090715T0300Z/
/O.CON.KEKA.SE.W.0021.090714T0700Z-090715T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
613 PM PDT MON JUL 13 2009

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
PDT TUESDAY... 
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY.

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT...
CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING
NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS
BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER
WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD
SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE
HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-140700-
/O.NEW.KEKA.SI.Y.0048.090714T0113Z-090714T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
613 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
245 
WHUS76 KEKA 140347
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 PM PDT MON JUL 13 2009

PZZ470-141200-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
/O.CON.KEKA.GL.W.0069.090714T0700Z-090715T1200Z/
/O.CON.KEKA.SE.W.0021.090714T0700Z-090716T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
847 PM PDT MON JUL 13 2009

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
PDT WEDNESDAY... 
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY.

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT...
CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING
NORTH WINDS. GALE FORCE WIND GUSTS ARE EXPECTED TO DEVELOP LATE
TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND
SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-141200-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
/O.CON.KEKA.GL.W.0069.090714T0700Z-090715T0300Z/
/O.CON.KEKA.SE.W.0021.090714T0700Z-090715T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 PM PDT MON JUL 13 2009

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
PDT TUESDAY... 
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY.

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT...
CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING
NORTH WINDS. GALE FORCE WIND GUSTS ARE EXPECTED TO DEVELOP LATE
TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND
SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-140700-
/O.CON.KEKA.SI.Y.0048.000000T0000Z-090714T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
847 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-140700-
/O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
847 PM PDT MON JUL 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 4:00 PM PDT, 11 hours 19 minutes earlier.

Area forecast discussion, Jul 12, 4:00 PM PDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 PM PDT SUN JUL 12 2009

.SYNOPSIS...THE UPPER LEVEL LOW WILL CONTINUE TO MOVE INLAND OVER
SOUTHWESTERN OREGON THIS EVENING. LOW COASTAL CLOUDS AND PATCHY FOG
EXPECTED TO REFORM ALONG THE NORTH COAST MONDAY MORNING. A DRYING
AND WARMING TREND WILL BEGIN MONDAY AFTERNOON.

&&

.DISCUSSION...THE UPPER LEVEL LOW OFF THE OREGON COAST WILL CONTINUE
TO MOVE INLAND THIS EVENING...MOVING INTO CENTRAL IDAHO BY LATE
MONDAY AFTERNOON. ALL THE CONVECTION REMAINED NORTH OF THE CWA IN
OREGON SO HAVE REMOVED THE FORECAST FOR LINGERING MOUNTAIN SHOWERS
IN DEL NORTE AND TRINITY COUNTIES. THOUGH...THERE WILL BE SOME LATE
AFTERNOON AND EARLY EVENING BUILDUPS. WITH THE NORTH WINDS DO EXPECT
THE MARINE STRATUS WILL REFORM THIS EVENING. HOWEVER...THE MARINE
LAYER WILL BE MUCH SHALLOWER MONDAY MORNING AS HIGH PRESSURE BUILDS
IN THE WAKE OF THE TROUGH. THUS DO NOT EXPECT AS MUCH INLAND
COVERAGE AS WE HAVE SEEN THE PAST FEW DAYS.

A SIGNIFICANT WARMING AND DRYING TREND WILL COMMENCE MONDAY
AFTERNOON AS HIGH PRESSURE BUILDS OVER THE WEST COAST. THE
TEMPERATURES OVER THE INTERIOR WILL WARM INTO THE MID-UPPER 90S BY
TUESDAY. THE WARMEST DAY APPEARS TO BE THURSDAY...AND SOME INTERIOR
LOCATIONS WILL SEE TEMPERATURES NEAR 100 ON WEDNESDAY AND THURSDAY.

GFS AND ECMWF REMAIN IN DECENT AGREEMENT THROUGH THURSDAY IN KEEPING
THE RIDGE OVER THE WEST COAST. FRIDAY..THEN THE MODELS...ALBEIT THE
ECMWF IS SLOWER...BEGIN TO BREAK THE RIDGE DOWN WITH AN APPROACHING
UPPER LEVEL TROUGH. THIS WILL BRING COOLER TEMPERATURES TO THE
INTERIOR. THE TROUGH IS NOT EXPECTED TO BRING ANY PRECIPITATION TO
NORTHERN CALIFORNIA...YET DID FORECAST POP BASED CLIMATOLOGY
ASSOCIATED WITH THE TROUGH FOR FRIDAY THROUGH SUNDAY. KENNEDY

&&

.AVIATION...COASTAL AREAS - IFR-MVFR PREVAILED THIS MORNING...THEN
GENERALLY VFR SKY/VIS IN THE AFTERNOON AS AN UPPER LEVEL TROUGH
JOURNEYS ACROSS THE REGION TODAY. MID-AFTERNOON SATELLITE PICTURE
INDICATED A LARGE AREA OF 030-050 CIGS ALONG THE COAST. A RIDGE
BUILDING TOWARD THE COAST WILL ALLOW WEAK ONSHORE FLOW TO CONTINUE
AND BRING IFR CIGS/VIS BACK TO THE COASTAL TAF SITES OVERNIGHT.
CONDITIONS ALONG THE COAST WILL IMPROVE MONDAY AS A THERMAL TROUGH
BEGINS TO DEVELOP RESULTING IN A LIGHT OFFSHORE FLOW. FOR INLAND
AREAS - VFR CONDITIONS WILL PREVAIL INLAND WITH BREEZY WIND
AREAS. DYNAMICS FOR THE INTERIOR LOOKS QUITE WEAK...SO ONLY A WEE
POSSIBILITY SHOWERS/THUNDERSTORMS OVER MOUNTAINS.  TA

&&

.MARINE...WINDS WILL REMAIN LIGHT OVER MUCH OF THE COASTAL WATERS
TONIGHT AS AN UPPER LEVEL TROUGH MOVES INLAND. WINDS WILL BEGIN TO
INCREASE ON MONDAY AS HIGH PRESSURE BEGINS TO REBUILD OVER THE
WATERS...AND THERMAL LOW PRESSURE DEVELOPS OVER CALIFORNIA NEAR THE
COAST. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP OVER THE OUTER
WATERS...WITH GALE FORCE WIND GUSTS STARTING LATE MONDAY NIGHT AND
CONTINUING INTO MIDWEEK. A GALE WATCH HAS BEEN ISSUED FOR THE OUTER
WATERS FOR THIS TIME PERIOD. SEAS WILL QUICKLY BUILD IN RESPONSE TO
THE INCREASING WINDS WITH A COMBINATION OF SHORT PERIOD FRESH SWELL
AND WIND WAVES PERSISTING THROUGH WEDNESDAY. ANOTHER UPPER LEVEL
TROUGH WILL DIG INTO THE EASTERN PACIFIC BY THU. THIS WILL ALLOW
WIND AND SEAS TO SUBSIDE FOR THE SECOND HALF OF THE WEEK. CC

&&

.FIRE WEATHER...THE CENTER OF THE UPPER LEVEL LOW WILL MOVE INTO
SOUTHWESTERN OREGON EARLY THIS EVENING. THE CONVECTION THAT DID
DEVELOP AS THE LOW APPROACHED THE COAST REMAINED IN WESTERN
OREGON. SO DID REMOVE THE CHANCE OF ANY LINGERING SHOWERS AND
THUNDERSTORMS OVER THE MOUNTAINS FROM THE FORECAST AS THERE IS NOW
INSUFFICIENT DYNAMICS FOR CONVECTION. NORTHERLY WINDS WILL PICK UP
TONIGHT IN WAKE OF THE TROUGH...WITH 20 TO 25 MPH GUSTS OVER
EXPOSED RIDGES OVERNIGHT. GUSTY CONDITIONS WILL CONTINUE TOMORROW
AFTERNOON AS NORTHEASTERLY OFFSHORE FLOW DEVELOPS. THE
NORTHEASTERLY FLOW WILL CONTINUE INTO MIDWEEK...HOWEVER THE
STRONGER GUSTS SHOULD COME TO AN END ON TUESDAY. A SIGNIFICANT AND
RAPID WARMING AND DRYING TREND WILL START ON MONDAY. THE VERY WARM
AND DRY WEATHER PATTERN WILL PERSIST THROUGH THE WEEK. THE
TEMPERATURES SHOULD PEAK ON THURSDAY. A FIRE WEATHER WATCH IS NOT
EXPECTED TO BE ISSUED FOR THIS DRY PATTERN AS THE WINDS WILL
REMAIN BELOW THE REQUIRED CRITERIA.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SCA FOR WINDS PZZ475 FROM TONIGHT THROUGH MON EVENING.
GALE WATCH PZZ470 MONDAY NIGHT THROUGH WEDNESDAY EVENING.
GALE WATCH PZZ475 MONDAY NIGHT THROUGH TUESDAY NIGHT.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:19 AM PDTHazardous Seas WatchEKA11 hr
Jul 13, 3:19 AM PDTSmall Craft Advisory for WindsEKA15 hr
Jul 13, 1:59 PM PDTGale WarningEKA37 hr
Jul 13, 1:59 PM PDTHazardous Seas WarningEKA43 hr

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.